Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

IntruderII2

Member
  • Posts

    53
  • Joined

  • Last visited

Reputation

0 Neutral

4 Followers

About IntruderII2

  • Birthday 11/28/1988

Profile Information

  • Gender
    Male
  • Location
    Honolulu

Recent Profile Visitors

3260 profile views
  1. Any plans for your scarring on your back (and face, if u have any?) Congrats on the progress! =) Thanks Xvani, luckily my face didn't get any scaring. As for the chest/back, I'm really not sure what to do. I figure if some of the scars are red then my body hasn't finished repairing that area. Once it looks like the scars are fully formed I may go for the lazer treatment. As for now, I think I'll try applying some Vitamin E lotion to the affected areas. If you have any other ideas
  2. Oh hello I just remembered this site so I figure I should post an update... almost a year later! The skin on my face is now near perfect. Pic: http://s11.photobucket.com/albums/a151/Int...es_11919024.jpg My back and chest have pretty bad scarring from the whole ordeal. Some of the scars are still bright red! A freaking year later! But, at least there is no acne I'm very happy to have taken Accutane. I still get a pimple on my face every now and then, but they are infrequent and disappear q
  3. I've been on Accutane for over 4 months now and I've had a lot of ups and downs (pun intended). My sex drive has been pretty low my whole life, so there wasn't much room for accutane to make it any lower. So, instead, it looped around and made me ridiculously horny. wtf? It sounds great but I hope it dies down a little when I come off it
  4. I had severe cystic back acne and Accutane DEFINITELY helps. The antibiotics I was on were a joke.
  5. I had the same experience as Ashley. My face got a lot worse, but I think it was worth it.
  6. aww thankyou! An yea I get that its takes time for progress to happen.

    There really isn't any daily change :)

  7. You are so nice dom :)

    I don't really update my thread very much mainly because I don't really have anything to write about!

  8. I checked up on your log and I noticed you havn't updated us in a couple days BUT oh my gosh your face looks WONDERFUL!!!!!!! I'm so incredibly happy for you!! And It should be clear skies (no pun intended lol) ahead!!! I've learned Accutane is a love-hate relationship :)

  9. Aww IntruderII2 Thank you!!!!! your a sweetheart and dont worry after accutane your skin will be as smooth as a babies booty!! lol : ))

  10. Aw thanks so much dom :)

    You're profile pic looks amazing, model-quality for sure! And I am jealous of your skin >_<

  11. Gooood Luck IntruderII2!!! accutane is not easy but its a journey worth taking! remember were all here for you!!!!!!! esp the accutane veterans which i like to call myself since I've been on it before but yea were all here for moral support/advice/tips EVERYTHING! :) Good Luck and God Bless & Strong!!!

  12. Do you feel it's constipation due to dry stools? I had that for about my first month. Try some stool softener and see if that helps.
  13. IntruderII2

    Me

    Me
  14. Day 74: Progress to Behold Woah so it is day 74!! I can't believe I'm so far into it already My back continues to improve. If you look at the old picture and then this new picture you can really see the progress. http://i11.photobucket.com/albums/a151/Int...II/IMG_0704.jpg I was indeed bumped up to 80MG a day! My derm said she wants me to stay on 80MG for the remainder of my course, which she said will be 6 months! So I still have a long long way to go! Also I took a picture of my face fo
  15. You're not supposed to take it with certain antibiotics for exactly that reason. It can increase brain pressure.
×